# SDR ASAA2021042434655

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 51,979 hours, 15,517 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC FAILURE CAPT SIDE. RESTORED WITHIN 30 SECONDS. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 836, ACCOMPLISHED FMC RESET PROCEDURE WAS AN INTERMITTIENT FAULT, OPS RESET GOOD.
